I had a total hysterectomy 20 years ago. I was prescribed Premarin daily which I took for the next 15 year until the scare of it being direclty involved in the cause of some breast cancers. I stopped immediately. I have fought the battle of hot flashes for the past 6 years and they are starting to taper off. I am now 61 years old. But I have have an increasing problem with hair loss. I have been told it could be due to the anesthesia that I was given for several surgeries or the lack of Estrogen. Could I safely resume taking Premarin in the hopes that it would create some new hair growth? Thanks so much...
Testosterone causes hair growth. I wonder if you could safely take that alone for hair growth? However, it could cause some facial hair. That would be something you need to weigh the pros and cons. From what I understand, hair loss is a normal part of menopause. I guess it depends on the degree of your hair loss as to whether you want to do something about it.
This is the Ovarian Cancer forum. You might want to find an area of MedHelp that would pertain more to your particular problem.
I was put on premarin after my hysterectomy in 06 due to hot flashes. But as they did not stop, I went off of it and am currently taking effexor for them. It helps some but I still continue to suffer from them
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.